# SDR CA130624003

- Difficulty date: June 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 32,673 hours
- Engine: Garrtt TPE33111U
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Mixing Valve
- Part number: BYLB504371
- Condition: Damaged
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INVESTIGATION INTO PILOT REPORTED DEFECT, FULL COLD SELECTED, LT SIDE HOT, MAINTENANCE PERFORMED A FUNCTIONAL CHECK OF THE MIXING VALVE AND FOUND THE BUTTERFLY VALVE TO BE STAYING IN THE OPEN POSITION WHEN SELECTED CLOSED.  VALVE ASSY REMOVED.  THE BUTTERFLY VALVE ON THIS ASSY HAS BEEN IN CONTACT WITH THE INNER VALVE BODY, SCORING BOTH. APPEARS THAT THE SPLINED DRIVESHAFT SHIFTED UP TOWARDS THE MOTOR AND PULLED THE BUTTERFLY VALVE WITH IT, CAUSING THE SCORE MARKS AND EVENTUALLY STRIPPING THE BUTTERFLY/SHAFT.
